American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11\-02) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Elena Fuchs. Counting problems in Apollonian packings. Bull. Amer. Math. Soc. 50 (2013) 229-266.
Abstract, references, and article information   
View Article: PDF

[2] Barry Mazur. Finding meaning in error terms. Bull. Amer. Math. Soc. 45 (2008) 185-228. MR 2383303.
Abstract, references, and article information   
View Article: PDF

[3] Baur Bektemirov, Barry Mazur, William Stein and Mark Watkins. Average ranks of elliptic curves: Tension between data and conjecture. Bull. Amer. Math. Soc. 44 (2007) 233-254. MR 2291676.
Abstract, references, and article information
View Article: PDF

[4] Stephen S. Gelbart and Stephen D. Miller. Riemann's zeta function and beyond. Bull. Amer. Math. Soc. 41 (2004) 59-112. MR 2015450.
Abstract, references, and article information   
View Article: PDF

[5] Karl Rubin and Alice Silverberg. Ranks of elliptic curves. Bull. Amer. Math. Soc. 39 (2002) 455-474. MR 1920278.
Abstract, references, and article information   
View Article: PDF

[6] Kenneth A. Ribet. Galois representations and modular forms . Bull. Amer. Math. Soc. 32 (1995) 375-402. MR 1322785.
Abstract, references, and article information   
View Article: PDF

[7] B. Mazur. On the passage from local to global in number theory . Bull. Amer. Math. Soc. 29 (1993) 14-50. MR 1202293.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1